# SDR F3LA200600068

- Difficulty date: June 12, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,241 hours, 8,138 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: C16195AA
- Part serial: 4745
- Condition: Corroded
- Location: Pitot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED RT PITOT PROBE SCREW LUGS BENT AND CORRODED.  REPLACED RT PITOT PROBE PER AMM 34-11-15-420-050.
